# SDR MASA2024101400026

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N85351
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000672
- Aircraft time: 14,743 hours, 8,808 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL WHILE RETRACTING FLAPS (EMERGENCY DECLARED)----------CURRENTLY OOS AND BEING TROUBLESHOT.
